# SDR AALA20110210DFW01

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 58,062 hours, 29,782 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Condition: Loose
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED CAPTAINS AIRSPEED WENT TO ZERO WITH A FLAG.  AFTER AIRBORNE AND CENTRAL AIR DATA COMPUTER WAS SWITCHED TO BOTH ON 2, CAPTAINS AIRSPEED SLOWLY STARTED INCREASING TO 300 KNOTS.  BOTH STANDBY AND FIRST OFFICERS AIRSPEED INDICATED 250. PULLED CB U31 AFTER OVERSPEED WARNING CAME ON.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  FOUND NUMBER 1 CADC NUMBER 1 PITOT HOSE LOOSE.  REPLACED NUMBER 1 CADC.  SYSTEM GROUND CHECK NORMAL OPERATION.
